
Price Chopped
Advil Pain Reliever/Nighttime Sleep-Aid, 200 mg, Capsules, 40 ct
Price Chopped
$9.99was $10.99$0.25 each
Sale Information
Price ChoppedSale price valid from 5/22/2023 until 6/18/2023
Description
Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid combine the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep. Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil Liqui-Gels help relieve occasional sleeplessness associated with minor aches and pains. Each liquid filled capsule contains ibuprofen 200mg, a minor arthritis relief, headache relief and joint pain relief medication. This pain PM medicine also contains diphenhydramine 25mg, a nighttime sleep aid that helps you fall asleep and stay asleep. These Advil PM pain relievers are convenient Diphenhydramine HCL and ibuprofen Liqui-Gels that deliver real liquid power to rush relief where it hurts and ease you into a better night's sleep. Liqui-Gels are also easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM pain reliever gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. Advil PM. For a healing night's sleep.Ingredients
(in each capsule) Active Ingredients: Diphenhydramine Hydrochloride (25 mg), Nighttime Sleep-Aid; Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt), Pain Reliever. Inactive Ingredients: D&C Red 33, FD&C Blue 1, Gelatin, Medium-Chain Triglycerides, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution.Product Number: 00305730167437
Sale Information
Price ChoppedSale price valid from 5/22/2023 until 6/18/2023
Description
Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid combine the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep. Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil Liqui-Gels help relieve occasional sleeplessness associated with minor aches and pains. Each liquid filled capsule contains ibuprofen 200mg, a minor arthritis relief, headache relief and joint pain relief medication. This pain PM medicine also contains diphenhydramine 25mg, a nighttime sleep aid that helps you fall asleep and stay asleep. These Advil PM pain relievers are convenient Diphenhydramine HCL and ibuprofen Liqui-Gels that deliver real liquid power to rush relief where it hurts and ease you into a better night's sleep. Liqui-Gels are also easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM pain reliever gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. Advil PM. For a healing night's sleep.Product Number: 00305730167437
Ingredients
(in each capsule) Active Ingredients: Diphenhydramine Hydrochloride (25 mg), Nighttime Sleep-Aid; Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt), Pain Reliever. Inactive Ingredients: D&C Red 33, FD&C Blue 1, Gelatin, Medium-Chain Triglycerides, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution.Product Number: 00305730167437